# SDR DALA2022082305683

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 CORROSION FOUND ON THE ATTACH ANGLE OF THE GAP AREA BETWEEN THE WING CENTER SECTION UPR SURFACE AND THE MAIN LANDING GEAR WHEEL WELL UPR SURFACE. CORRECTIVE ACTION: CORROSION REMOVED AND REPAIRED AS PER PRI 601203-14 (2374727)
